Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The associated graded ring and the index of a Gorenstein local ring


Author: Songqing Ding
Journal: Proc. Amer. Math. Soc. 120 (1994), 1029-1033
MSC: Primary 13H10; Secondary 13A30, 13C14
DOI: https://doi.org/10.1090/S0002-9939-1994-1181160-1
MathSciNet review: 1181160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (R,\mathfrak{m},k)$ be a Gorenstein local ring. It is shown that if the associated graded ring $ G(R)$ of $ R$ is Cohen-Macaulay, then the index of $ R$ is equal to the generalized Loewy length of $ R$.


References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, Minimal Cohen-Macaulay approximations (in preparation).
  • [2] M. Auslander, S. Ding, and Ø. Solberg, Liftings and weak liftings of modules, J. Algebra 156 (1993), 273-317. MR 1216471 (94d:16007)
  • [3] S. Ding, Cohen-Macaulay approximations and multiplicity, J. Algebra 153 (1992), 172-188. MR 1198202 (94c:13024)
  • [4] -, A note on the index of Cohen-Macaulay local rings, Comm. Algebra 21 (1993), 53-71. MR 1194550 (94b:13014)
  • [5] J. Herzog, On the index of a homogeneous Gorenstein ring, preprint, 1992. MR 1266181 (95b:13031)
  • [6] J. Sally, Tangent cones at Gorenstein singularities, Compositio Math. 40 (1980), 169-175. MR 563540 (81e:14004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13A30, 13C14

Retrieve articles in all journals with MSC: 13H10, 13A30, 13C14


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1181160-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society